RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Makhmutov, Shamil Anasovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:342
Abstract pages:70
Full texts:17
Makhmutov, Shamil Anasovich
Associate professor
Candidate of physico-mathematical sciences (1985)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 18.09.1958
E-mail:
Keywords: spherical derivative, composition operator.
UDC: 517.53

Subject:

Value distribution of meromorphic functions, composition operators on spaces of analytic functions.

   
Main publications:
  1. R. Aulaskari, S. Makhmutov, J. Rattya, “New characterizations of meromorphic Besov, $Q_p$ and related classes”, Bulletin of the Australian Math. Soc., 79:1 (2009), 49–58  crossref  mathscinet  zmath
  2. S. Makhmutov, M. Tjani, “Composition operators on some Mobius invariant Banach spaces”, Bulletin of Australian Math. Soc., 62:2 (2000), 1–19
  3. M.Lindström, S. Makhmutov, J.Taskinen, “The essential norm of a Bloch-to-$Q_p$ composition operator”, Bulletin of Canadian Math. Soc., 47:1 (2004), 49–59
  4. S. Makhmutov, “Hyperbolic Besov func-tions and Bloch-to-Besov composition operators”, Hokkaido Journal of Mathematics, 26:3 (1997), 699–711
  5. S. Makhmutov, M. Vuorinen, “On Normal Families of Quasiregular Mappings”, Comput. Methods Funct. Theory, 7:2 (2007), 401–413

http://www.mathnet.ru/eng/person29305
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Sh. A. Makhmutov, M. S. Makhmutova, “Meromorphic Functions with Slow Growth of Nevanlinna Characteristics and Rapid Growth of Spherical Derivative”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 153 (2018),  128–134  mathnet  mathscinet
2017
2. Sh. A. Makhmutov, M. S. Makhmutova, “Metric spaces of bounded analytical functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 142 (2017),  102–110  mathnet  mathscinet
1983
3. Sh. A. Makhmutov, “Distribution of the values of meromorphic functions of the class $W_p$”, Dokl. Akad. Nauk SSSR, 273:5 (1983),  1062–1066  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019